# SDR DLM88050797

- Difficulty date: December 17, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 34,761 hours, 26,553 cycles
- Engine: Pwa JT8D*
- Engine time: 14,332 hours, 24,613 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P80534
- Condition: Contaminated
- Location: Apu Bay
- Part time: 14,332 hours, 24,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LT AFT LAV SMOKE ALARM WITH FUMES.  PERFORMED OPN 5088 AND FOUND APU INLET CONTAMINATED WITH GLYCOL.  PERFORMED OPN 5090 - ALT DUCT BURNOUT.  ALSO CLEANED A LOT OF GLYCOL FROM 48 SECTION.  RAN PACKS, NO SMOKE PRESENT.
